RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 71, Issue 4, Pages 567–580 (Mi mz368)  

Some Examples of Nonhypoelliptic Infinitely Degenerate Elliptic Differential Operators

Nguyen Minh Tri

Institute of Mathematics, National Centre for Natural Science and Technology

Abstract: This paper contains examples of nonhypoelliptic infinitely degenerate elliptic differential operators. Global nonsmooth solutions of the corresponding homogeneous equations are constructed.

DOI: https://doi.org/10.4213/mzm368

Full text: PDF file (232 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 71:4, 517–529

Bibliographic databases:

UDC: 517
Received: 03.03.2000
Revised: 18.12.2000

Citation: Nguyen Minh Tri, “Some Examples of Nonhypoelliptic Infinitely Degenerate Elliptic Differential Operators”, Mat. Zametki, 71:4 (2002), 567–580; Math. Notes, 71:4 (2002), 517–529

Citation in format AMSBIB
\Bibitem{Ngu02}
\by Nguyen~Minh~Tri
\paper Some Examples of Nonhypoelliptic Infinitely Degenerate Elliptic Differential Operators
\jour Mat. Zametki
\yr 2002
\vol 71
\issue 4
\pages 567--580
\mathnet{http://mi.mathnet.ru/mz368}
\crossref{https://doi.org/10.4213/mzm368}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1913586}
\zmath{https://zbmath.org/?q=an:1130.35345}
\elib{http://elibrary.ru/item.asp?id=5025300}
\transl
\jour Math. Notes
\yr 2002
\vol 71
\issue 4
\pages 517--529
\crossref{https://doi.org/10.1023/A:1014883832119}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000175483000023}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141848547}


Linking options:
  • http://mi.mathnet.ru/eng/mz368
  • https://doi.org/10.4213/mzm368
  • http://mi.mathnet.ru/eng/mz/v71/i4/p567

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:156
    Full text:79
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020